The B.E. Journal of Theoretical Economics
Editor-in-Chief: Schipper, Burkhard
Ed. by Fong, Yuk-fai / Peeters, Ronald / Puzzello , Daniela / Rivas, Javier / Wenzelburger, Jan
IMPACT FACTOR increased in 2015: 0.412
5-year IMPACT FACTOR: 0.471
SCImago Journal Rank (SJR) 2015: 0.458
Source Normalized Impact per Paper (SNIP) 2015: 0.553
Impact per Publication (IPP) 2015: 0.329
Mathematical Citation Quotient (MCQ) 2015: 0.16
Linear Demand Systems are Inconsistent with Discrete Choice
Citation Information: The B.E. Journal of Theoretical Economics. Volume 10, Issue 1, ISSN (Online) 1935-1704, DOI: https://doi.org/10.2202/1935-1704.1729, December 2010
- Published Online:
We show that with more than two options, a discrete choice model cannot generate linear demand. In doing so, we demonstrate a prediction of such discrete choice models that is falsifiable based on local second-order properties of demand.
Here you can find all Crossref-listed publications in which this article is cited. If you would like to receive automatic email messages as soon as this article is cited in other publications, simply activate the “Citation Alert” on the top of this page.